# SDR 2002F00151

- Difficulty date: January 25, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 8098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: EPNE95300013023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP2 AND 4 INSPECTIONS, CORROSION WAS FOUND ON 4 CABIN SEAT TRACKS, LEFT INBOARD MIDDLE, LEFT FLIGHT ATTENDANT, RIGHT MIDDLE INBOARD, RIGHT AFT INBOARD.  THE SEAT TRACKS WERE REMOVED AND REPLACED IAW AE EO E2-53MR-115R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
